# SDR TWRA96361

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 2565 · Escape Slide
- Part: Door Slide
- Part number: 7A14188
- Condition: Low Pressure
- Location: 3r Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, MAINTENANCE FOUND NR 3MED SLIDE WITH LOW PRESSURE.  REMOVED AND REPLACED SLIDE AS PER MM 25-65-01 PAGE 401.  AIRCRAFT RETURNED TO SERVICE.  (M)
